# SDR CALA2017070302094

- Difficulty date: July 3, 2017
- Submitted: July 3, 2017
- Operation: Air carrier
- Aircraft: N57111
- Make and model: Boeing 757224
- Aircraft serial: 27301
- Aircraft time: 92,626 hours, 19,496 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Guard
- Condition: Faulty
- Location: Light Switch
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT SWITCH ON OVERHEAD PANEL DOES NOT MOVE TO ARMED POSITION WHEN GUARD IS CLOSED.  REPLACED THE SWITCH GUARD
